# SDR UALA2013020600721

- Difficulty date: February 5, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 40,055 hours, 17,088 cycles
- Engine: Iae V2527A5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR VIBRATION DURING TAKEOFF.   INSPECTED NLG AND WHEEL ASSYS, NO DEFECTS FOUND, LUBED GEAR. AIRCRAFT OK FOR SERVICE
